# SDR UALA2012021000799

- Difficulty date: February 9, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 71,826 hours, 27,280 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF WC 59745401C FOR INSTALLATION OF REPAIR DOUBLERS AT STA 1393 AND 1433 REF SRM 53-00-01 REP 3.  AMIS ENTRY REQUIRED FOR MAJOR REPAIR TRACKING.   MAJOR REPAIR ACCOMPLISHED.  DOUBLERS INSTALLED PER WORK CARD 59745401C DURING HMV VISIT.
